DR Wisdom Ihejieto, a Medical Practitioner, in Abuja cautioned Nigerian men against abuse of sexual enhancement supplements and drugs.
Ihejieto, who is the Medical Director of Arewa Clinics and Maternity, Karu, a suburb of Abuja, told the News Agency of Nigeria (NAN) in Abuja that most of the sexual enhancement drugs have side effects on consumers.
He explained that most of these sexual enhancement supplements or drugs could cause elevation or an increase in high blood pressure for those that take them.
According to him, most people who often abuse such drugs, herbs or supplements could have palaentation condition, which he described as abnormal beating of heart constantly.
He added that such condition is dangerous to human system if not controlled.
The medical expert also noted that intake of sexual enhancement drugs could cause anxiety and when such was set in, could lead to depression.
Ihejieto stated that some sexual enhancers taken by men caused skin reactions because of the kind of components or agents used in preparing such drugs or supplements.
However, he said that such reactions vary from person to person due to differences in individuals.
“Some of these sexual enhancement supplements actually cause people to have sleepless night because of pharmaceutical agents used in preparing such drugs,” he warned.
“Some of these male enhancement that trigger erection could cause decrease in blood pressure which could result to shock.
“There was a time some men took sexual enhancement concoction known as ‘Mojo Mojo’ in South West part of the country, which resulted to death of some of them that took such herbs,” he said.
The medical expert advised that if any man must take or use such male sexual enhancement, it must be prescribed by a medical practitioner that understands the level of blood pressure of such consumer.
Source: The Tribune